Universidad Complutense de Madrid
E-Prints Complutense

Homotopical properties of upper semifinite hyperspaces of compacta

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. and González Gómez, A. (2008) Homotopical properties of upper semifinite hyperspaces of compacta. Topology and its Applications, 155 (9). pp. 972-981. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

354kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864107004294


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we study homotopical properties of a special neighborhood system, which is denoted by {Uε} >0, for the canonical embedding of a compact metric space in its upper semifinite hyperspace to get results in the shape theory for compacta. We also point out that there are spaces with the shape of finite discrete spaces and having not the homotopy type of any T1-space


Item Type:Article
Uncontrolled Keywords:Upper semifinite topology; Compactness; Shape; Homotopy
Subjects:Sciences > Mathematics > Topology
ID Code:20314
Deposited On:07 Mar 2013 12:37
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page